Cancel
Nearby: Atlanta, GA 30308

Access Your Account

New to Healthgrades?

Join for free!

Or, sign in directly with Healthgrades:

Doctors and their Administrators:
Sign Up or Log In

It’s not something anyone wants to talk about, but constipation is a common—and painful—side effect of opioid medications. Patients Paul and Sam explain what it’s like to suffer in silence, and how talking to their doctors about solutions helped them find some balance.

Was this helpful? (2)
Medical Reviewer: William C. Lloyd III, MD, FACS Last Review Date: Jul 18, 2016

© 2016 Healthgrades Operating Company, Inc. All rights reserved. May not be reproduced or reprinted without permission from Healthgrades Operating Company, Inc. Use of this information is governed by the Healthgrades User Agreement.

ADVERTISEMENT
PHYSICIAN CONTRIBUTOR

Treatment Options for Painkiller-Induced Constipation

Farshad Ahadian, MD, recommends a variety of treatments for opioid-induced constipation.

You Might Also Like

Share via Email

PREVIOUS ARTICLE:

What Is Opioid-Induced Constipation?

NEXT ARTICLE:

OIC: A Quality of Life Issue

Up Next

OIC: A Quality of Life Issue